MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0525
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 04/18/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical record received.After review of medical record, patient was revised to address failed left total hip arthroplasty.Patient had left hip pain.Revision notes stated.Schlerotic bone in the trochanteric bed and the proximal sleeve was removed as it was not ingrown and was grossly loose.Doi: (b)(6) 2005; dor: (b)(6) 2012 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Mfr# 1818910-2012-12223 will be kept for investigation purposes.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The device was reported in error due to duplication.Mfr# 1818910-2020-09937 is being retracted and mfr# 1818910-2012-12223 will be kept for investigation purposes.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9912442
Report Number1818910-2020-09937
Device Sequence Number3354891
Product Code LPH
UDI-Device Identifier10603295175308
UDI-Public10603295175308
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-0525
Device Catalogue Number550525
Device Lot Number1177476
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer05/11/2020
05/14/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date05/11/2020
05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE MTL INS NEUT36IDX58OD; S-ROM M HEAD 36MM +3; SROM*STM ST,36+8L NK,18X13X160
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight82